# SDR QXEA9700110

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Malfunctioning
- Location: Aft Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - LAV SMOKE DETECTOR SOUNDED IN-FLIGHT.   NO VISABLE SMOKE NOTED.   AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.   SMOKE DETECTOR REPLACED AND UNIT OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
